My friend’s sister is having d fib problems.
So am I.
She has never experienced any heart problems in the past.
I was cleared of all heart issues a year ago, in the hospital.
She is feeling fatigued
So am I.
Her white blood cell count is up, just like mine.
5 weeks ago, she started taking a high dosage of prescribed vitamin D.
After age 50, the body no longer produces vitamin D.
I took the high dosage of prescribed massive vitamin D for 13 weeks.
Could it be?
Check out the side effects.
(from the Mayo clinic)
Side Effects and Warnings
Vitamin D is likely safe when taken by mouth in doses of 100 micrograms of vitamin D3 daily (4,000 IU) and when applied to the skin alone or in combination with corticosteroids for up to three months.
Vitamin D is possibly safe when taken by mouth or injected into the muscle in doses of 300,000 IU three times a year for vitamin D deficiency.
Vitamin D may cause allergic skin reactions (inflammation, irritation, rash, and thinning), build-up of calcium in the arteries, changes in cholesterol levels, daytime sleepiness, excessive vitamin D levels, hardening of the arteries, headaches, increased calcium excretion or levels, increased risk of falls and fractures, increased risk of heart attack and stroke, increased risk of high blood pressure during pregnancy, increased risk of urinary tract infection, kidney or urinary stones, muscle pain, respiratory tract infection, and stomach problems (constipation, cramps, diarrhea, upset stomach, and vomiting).
Vitamin D may affect blood sugar levels. Caution is advised in people with diabetes or low blood sugar, and in those taking drugs, herbs, or supplements that affect blood sugar. Blood sugar levels may need to be monitored by a qualified healthcare professional, including a pharmacist, and medication adjustments may be necessary.
I am scheduled to go back on the high vitamin D dosage in 8 weeks.
Guess who won’t be doing that?